# SDR 08FDEA04240

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX130112
- Condition: Misaligned
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN AT BS 650 S25L HAS 2 FASTENERS WITH NOT ENOUGH SPACING. CUT OUT DAMAGED STRINGER AT BS 650 AND S25L , FABRICATED STRINGER REPAIR SPLICE  FABRICATED FILLER, CUT OUT DAMAGED EXT SKIN DIMS .755" FABRICATED FREEZE PLUG,  FABRICATED EXT SKIN DOUBLER,  FABRICATED REPAIR TRIPLER.  INSTALLED REPAIR PARTS IAW SRM 53-10-3, 51-10-7 AND SRM 53-30-3.
